1 doctor weighed in:

On Depo-Provera shot for 2 years now and never have a real period. Brown discharge 2 days ago and now having a full period due for shot in 2 days. Normal?

1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine

In brief: Probably

Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility.
If you are in doubt or having more symptoms, you should get it checked by a doc in a face to face setting.

In brief: Probably

Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility.
If you are in doubt or having more symptoms, you should get it checked by a doc in a face to face setting.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors